I have decided to get hyaloronidase into the glabella as i still have a burning sensation and prominant headache in the front of my head.Would this be adviceable?The area is quite puffy when i frown and has pinkish dots on it.I am also worried about this getting into a vein,is this possible at all?Also would a block in vascular circulation of the brain show on an mri?Thanks.
Will Hyaluronidase Help 6 Weeks After Juvederm Injection in Glabella?
Doctor Answers 5
Hyaluronidase for unwanted Juvederm in glabella
If you feel the Juvederm you had injected previously is causing pressure or discomfort or doesn't look right, it's quite simple to quickly and safely inject hyaluronidase into the area you had treated with Juvederm. There is more of a chance of the Juvederm causing vascular blockage or putting pressure on a vessel than hyaluronidase causing a problem. When in doubt---take it out.
Dr. Grant Stevens
Hyaluronidase - Will Hyaluronidase Help 6 Weeks After Juvederm Injection in Glabella?
Hyaluronidase is an extremely effective way to "dissolve" hyaluronic acid, which is the component of Restylane and Perlane (Medicis) and Juvederm (Alelrgan). Even at 6 weeks it is likely that enough of the material remains so as to expect some benefit from hyaluronidase. However, the effect that you're describing may or may not be related to the material itself (ie, it might be from the needles of the injection, or some bruising, etc) which may not be reversible. I don't believe that what you're talking about is visible on an MRI. Finally, my preference for treating that area (the glabella) is a neurotoxin such as Botox or Dysport.
I hope that this helps, and good luck,
Hyaluronidase for filler
Hyaluronidase is a terrific "antidote" to hyaluronic acid-based fillers like juvederm or restylane or perlane for when you're unhappy with the result. Speak to an experienced board-certified specialist such as a dermatologist to discuss the cost, number of treatments etc.
You might also like...
Hyaluronic acid filler issues
the Hyaluronidase salvage should still work for any residual hyaluronic acid filler still in place. Time should not be a factor.
Hyaluronidase injections for Juvederm
Hyaluronidase quickly breaks down HA fillers like Restylane and Juvederm. If injected properly by a board-certified physician who has experience, you shouldn't have any problems and it should dissipate quickly. Sometimes 2-3 sessions may be advisable if you want to get rid of all of the Juvederm, rather than just some of it.
I've never seen or heard of it being injected into a vein, but again, visit an experienced injector and your likelihood for post problems will be greatly diminished. A block in vascular circulation would lead to necrosis and would show as darkening/blackness of the surrounding skin, pain and pulling, and would be getting worse and worse.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.